Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


quickie from down under
Sep 4, 2006

Gday Doc,

Here's a real quickie for you. Does anemia cause pn-like pain/cramps? I have AZT-induced anemia, am on procrit, and have been experiencing some pain in my hands/feet.

Ta mate. Take it easy!

Your biggest aussie fan

Response from Dr. Frascino

Hey Aussie Fan,

Anemia can cause quite an array of symptoms, but peripheral-neuropathy-like pains in the hands and feet are not among them. I'd suggest you and your HIV specialist look elsewhere for the cause. Since they are "peripheral-neuropathy-like" pains, maybe it's peripheral neuropathy! Chances are you and your HIV doc already thought of that possibility. Right? Yeah, I thought so.

Stay well, Mark. Write back if you need me, OK?

Dr. Bob


Previous
Anemia and procrit
Next
Fatigue without meds??

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement